n-Derivations and (n,m)-Derivations of Lattices


ÇEVEN Y.

MATHEMATICS, vol.6, no.12, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 12
  • Publication Date: 2018
  • Doi Number: 10.3390/math6120307
  • Title of Journal : MATHEMATICS

Abstract

In this paper, firstly, as a generalization of derivations on a lattice, the notion of n-derivation is introduced and some fundamental properties are investigated. Secondly, the concept of (n,m)-derivation-homomorphism on lattices is described and important and characteristic properties are given.